# SDR UPS06246066

- Difficulty date: January 6, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fr 620-640 Lbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FLOOR STRINGER IN FWD CARGO COMPARTMENT BETWEEN FR 620 AND FR 640 LBL 14 IS CRACKED.  DAMAGED FLOOR STRINGER SECTION REMOVED IAW SRM 51-10-01.  REPAIR PARTS FABRICATED IAW SRM 53-10-5 AND SRM 51-20-2 REPAIR PARTS INSTALLED AND FASTENERS INSTALLED IAW SRM 51-30-02 AND SRM 53-10-05.
